# SDR UALA2011112906554

- Difficulty date: November 27, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,136 hours, 13,066 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 389
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO ARM LIGHT INOPERATIVE.  REPLACED CIRCUIT CARD PER MM, ALL TESTS PASSED.
